• question-icon

    Does Ativan cause burning sensation in the muscles?

default
Posted on Mon, 31 Jul 2017 in Medicines and Side Effects
Question: Does Ativan cause muscle burning ?
doctor
Answered by Dr. Michelle Gibson James 25 minutes later
Brief Answer:
muscle pain can occur in some persons

Detailed Answer:
HI,thanks for using healthcare magic

It is not known to cause this side effect though muscle pain can occur, it is possible that this muscle pain may show itself as burning in some persons

Most common side effects are sedation, altered memory, altered coordination, dizziness, low blood pressure , confusion, constipation

If you are having significant problems with the medication , you should let your doctor know so he or she can change it for you to one that you can tolerate

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16811 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ativan

doctor1 MD

I am tapering off a very high dose of hydromorphone (75mg/day). Over almost 6 weeks I have achieved 12 mg/day and it appears to be getting harder...

doctor1 MD

I am a 34 year old single mother diagnosed with hashimotos 3 years ago.I worked really hard to feel normal again.Changed my eatting...

doctor1 MD

I have friend who has hep C and diabetes 2. He was in the hospital for dehydration and heat exhaustion. They hydrated him and he responded quite...

doctor1 MD

i had a tonsillectomy 4 months ago and am still in pain, and it always looks like there are ulcers in the back of my throat. I ended up in the ER...

doctor1 MD

can can I take NP thyroid and Ativan not at the same time but Ativan just in case my panic attack comes out of nowhere

doctor1 MD

My daughter,50 years old, is bedridden for 10 days with Vertigo , nausea and dizziness . She was seen at a hospital where an MRI and cat scan found...

doctor1 MD

Can Ativan cause my eyes to get a little crusty, itchy and red. As well as a little blurry?

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Michelle Gibson James
  • Q - Can Hydroxyzine be taken for urinary tract and bladder infections?

  • Q - What causes black colored stool?

  • Q - What causes dizziness in an elderly person post suffering a concussion?

  • Q - What does severe atrophy in a MRI report indicate?

  • Q - What causes electric shock like sensation in the arms radiating to the...

  • Q - Suggest treatment for swollen lymph nodes and fever in a child

  • Q - What does resting heart beat of 52 indicate?

  • Q - What causes diarrhea and upper right abdominal pain?

  • Q - Is Oxycodone 10/325 different from Oxycodone 114?

  • Q - Can Antabuse cause dizziness?

backtotop2